Catalog Home Page

Injective absolutely summing operators

Okada, S. and Okazaki, Y. (1988) Injective absolutely summing operators. Mathematical Proceedings of the Cambridge Philosophical Society, 103 (03). pp. 497-502.

[img]
Preview
PDF - Published Version
Download (378kB) | Preview
Link to Published Version: http://dx.doi.org/10.1017/S0305004100065105
*Subscription may be required
Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © Cambridge Philosophical Society 1988
URI: http://researchrepository.murdoch.edu.au/id/eprint/32089
Item Control Page Item Control Page

Downloads

Downloads per month over past year